| Model Number |
1550400-15 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The additional device is being filed under a separate medwatch report#.
Event or Problem Description
It was reported that the patient presented with atherosclerotic heart disease and unstable angina.On (b)(6) 2021 two xience sierra stents were implanted (3.00x38mm and a 3.50x38mm).The patient was re-hospitalized on b)(6) 2021 with cardiovascular symptoms including atherosclerotic heart disease and unstable angina.Two additional 4.00x15mm xience sierra stents were implanted on b)(6) 2021.The patient was re-hospitalized again on b)(6) 2021 with cardiovascular symptoms including acute kidney failure.Unspecified medical intervention was performed and the final patient outcome is unknown.No additional information was provided.